# SDR CA140709006

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 34,183 hours
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 0665000804
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING TAKEOFF,  THE AIRCRAFT EXPERIENCE A FAILURE OF THE WEATHER RADAR AND PREDICTIVE WIND SHEAR SYSTEMS. AIRCRAFT PERFORMED AN AIR TURNBACK. THE SYSTEM WAS TESTED IAW FIM 34-43-801,  NO DEFECT WERE FOUND. IT WAS NOTED THAT THE COOLING FAN WAS FOUND TO BE OPERATING NORMALLY. AIRCRAFT HISTORY SHOWS A FAULT WITH THE SYSTEM THE PREVIOUS DAY.  IN THAT EVENT THE SYSTEM WAS ALSO TESTED SERVICEABLE. THE WEATHER RADAR FILTER WAS CLEANED AND THE AIRCRAFT WAS RELEASED FOR SERVICE. DUE TO THE TWO EVENTS, AS A PROACTIVE MEASURE THE WEATHER RADAR TRANSCEIVER WAS REPLACED.
